# SDR AALA20160707001

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 11,358 hours, 4,457 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drain Valve
- Part number: 3111794
- Part serial: 36444
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENG LOW PRESSURE HYD PUMP LIGHT ON DURING CLIMB.  RT ELECTRIC PUMP LOW PRESSURE LIGHT WITH COMPLETE LOSS OF SYSTEM B HYD PRESSURED FLUID.  EMERGENCY DECLARED, RETURNED TO DEPARTURE, AND LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.   REPLACED HYDRAULIC SYSTEM B RESERVOIR DRAIN VALVE DUE TO LEAK. ALSO REPLACED RT ENGINE DRIVEN HYDRAULIC PUMP.
